Spacelike Salkowski and anti-Salkowski curves with a spacelike principal normal in Minkowski 3-space.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 451
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
53A35, 53C40, 53C50, 53B30
Keywords: Salkowski curves, constant curvature and torsion, Minkowski 3-space, space-like curves
Keywords: Salkowski curves, constant curvature and torsion, Minkowski 3-space, space-like curves
@article{IJOPCM_2009__2_3_228225,
author = {Ali, Ahmad Tawfik},
title = {Spacelike {Salkowski} and {anti-Salkowski} curves with a spacelike principal normal in {Minkowski} 3-space.},
journal = {International journal of open problems in computer science and mathematics},
pages = {451},
year = {2009},
volume = {2},
number = {3},
zbl = {1209.53011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_228225/}
}
TY - JOUR AU - Ali, Ahmad Tawfik TI - Spacelike Salkowski and anti-Salkowski curves with a spacelike principal normal in Minkowski 3-space. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 451 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_228225/ LA - en ID - IJOPCM_2009__2_3_228225 ER -
%0 Journal Article %A Ali, Ahmad Tawfik %T Spacelike Salkowski and anti-Salkowski curves with a spacelike principal normal in Minkowski 3-space. %J International journal of open problems in computer science and mathematics %D 2009 %P 451 %V 2 %N 3 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_228225/ %G en %F IJOPCM_2009__2_3_228225
Ali, Ahmad Tawfik. Spacelike Salkowski and anti-Salkowski curves with a spacelike principal normal in Minkowski 3-space.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 451. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_228225/